# SDR SWAA2019101437776

- Difficulty date: September 28, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 40,396 hours, 23,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT  BETWEEN STR-25L & STR-26L STA 500A TO STA 500B BAFFLE CRACKED AT FASTENER HOLE. / REPLACED BAFFLE AND REPAIRED PER ER AND EA.
